Most of this is the same as it would be for anyone else - a generally healthy diet and regular exercise will promote good health, which will make it easier to cope with the symptoms of the disease. The only food to avoid is alfalfa, which has been shown to be linked to an increase in lupus activity. If you are on steroid based medication you may experience discomfort in your stomach and intestines; this can be relieved by eating a high fibre diet (plenty of fruit, vegetables and cereals) and by avoiding acidic foods. Eating mushrooms can help to buffer acidic foods in the stomach. Since steroids can also affect calcium metabolisation and therefore risk making your bones fragile, you should make sure you get enough calcium in your diet - milk, cheese, yoghurt, cereals, and green leafy vegetables are all good for this. If you suffer from skin rashes, you can reduce the damage they do by improving the health of your skin with a diet rich in vitamin E, which is found in oily fish, nuts, mangoes, kiwi fruit, sunflower oil, broccoli and spinach. Drinking plenty of water will also help your skin and joints.
I am still reviewing his medical reports I left of in 2002. He first started having generalized weakness, cough, vomiting and abdominal pain back in 2000. The toxicology report is still pending.
I'm wondering if I could have Sj?gren?s syndrome but I don't know how I would find out. Can you help me??
Why are SLE lupus autoantibodies divided into organ specific and non-organ specific antibodies?
I have been diagnosed with ringworm by one doctor and diagnosed with lupus by another doctor, how can i know for sertain what i have before i take a drug that may harm me?
I am currently diagnosed with UCTD with a high probability of Lupus. No major organ involvement. For months i had a fever of 99-100 F, this eventually led to the diagnostic tests that revealed the high ANA titer, referral to Rheumatologist and diagnosis.
I am currently also dealing with colostridium difficile, or C. diff. It is exhausting to say the least.
Currently I have been off of the prescribed vancomycin for 9 days. I am having a small increase in BM and stomach bloating. I also have a 99.1-99.5F temp off and on throughout the day.
How can a physician determine if it is once again the lupus or autoimmune condition causing the raise in temp, or the c.diff?
Also, I seem to notice an increased temp during ovulation and premenstrually, would lupus have anything to do with this?
I seem to be having a hard time fighting off infection, and I imagine this too has to do with the autoimmune condition. My WBC is low (3.7)
How is lupus passed form person to person
Ask your own question!